For the last 3 weeks I had patches instead of pills for my estrogen needs. Unfortunately the patches began pealing and falling off within days. I tried 3 different locations that had slight variations for how long the patch would stay.
The first was near my shoulder, high on my arm. That lasted about 2-3 days. I kept it on for about 5 using some gorilla tape (just on the edges).
The next I put on my bicep. It was visible when I wore a short sleeve shirt. That also held for about 2 days on it's own. This time I used gauze wrapping and changed it out after showering. The last 2 days I used sports tape. That was a bad idea. The first day it was fine because the sticky side was facing out. The 2nd day (last day for the patch) was sticky on my skin. Peeling it off was very painful and I took some skin off my arm with the tape. I also have a rash or abnormal feel to my skin where the patch was.
The last patch (3rd of 4). Lasted 2 days. I put it on my upper thigh. Not somewhere that moves much, I thought. Unfortunately it seemed to be the worst place of the 3 because it didn't even attempt to stick after the 2nd day.
I personally don't think the patches were having a significant effect. I felt just a little less upbeat or whatever. I didn't have any soreness in my breasts, at all. Just overall I had to question if they were doing anything for me. I was going to wait until the blood-work but it seems that won't matter as I have made up my mind about them.
As far as the switch from Spiro to Fina I am still not sure and will be waiting for the blood-work. I do notice that a good bit of my libido is back. I don't particularly like that. That isn't necessarily caused by increased testosterone though as women do have libidos. Based on what I read though Fina isn't going to have any effect on T levels but I might be reading misinformation or misunderstanding. All questions I will be bringing to the doctor.
I have my pills from before and I switched back to those in the meantime. I have my appointment with the doctor in about a week. I will be asking about shots or getting the pills as a prescription instead. They seemed convenient but the patches just didn't seem to work for me.
C'est la vie.